MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. SPECIALS-THORACOLUMBAR; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC. SPECIALS-THORACOLUMBAR; SCREWDRIVER
Model Number X0925004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for 2 level anterior cervical discectomy fusion procedure.Pre-operative diagnosis was patient had spinal stenosis.It was reported that while instrumenting the screw the tip of the driver broke off inside the screw head.The surgeon was able to remove the metal fragment and no harm was done to the patient.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPECIALS-THORACOLUMBAR
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50911426
Report Number3003120897-2026-01635
Device Sequence Number5752995
Product Code HXX
UDI-Device Identifier00199150066902
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX0925004
Device Catalogue NumberX0925004
Device Lot NumberKC26G007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured08/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight175 LB